# SDR LS1R066436

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: MS179832
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS INOPERATIVE,  WILL NOT HOLD HEADING SPINS.
